# SDR DALA13013913215

- Difficulty date: March 31, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 67,879 hours, 30,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON BEAM -Y765 LOCATED FR 65+21" AFT CABIN FLOOR STRUCTURE L=0.5" W=0.025" D=0.001" APROX SSI 534147.  REPLACED BEAM -Y765 LOCATED FR 65+21" AFT CABIN FLOOR STRUCTURE IAW SRM 51-72-11.
